American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Patrick Ahern, Manuel Flores and Jean-Pierre Rosay. On ${\mathbf{R}}^{+}$ and ${\mathbf{C}}$ complete holomorphic vector fields. Proc. Amer. Math. Soc. 128 (2000) 3107-3113. MR 1664301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James E. Joseph and Myung H. Kwack. Extension and convergence theorems for families of normal maps in several complex variables. Proc. Amer. Math. Soc. 125 (1997) 1675-1684. MR 1423310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Antonio Cassa. A bridge between complex geometry and Riemannian geometry . Proc. Amer. Math. Soc. 119 (1993) 621-628. MR 1152272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Keizo Hasegawa. Minimal models of nilmanifolds . Proc. Amer. Math. Soc. 106 (1989) 65-71. MR 946638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marisa Fernández, Mark J. Gotay and Alfred Gray. Compact parallelizable four-dimensional symplectic and complex manifolds . Proc. Amer. Math. Soc. 103 (1988) 1209-1212. MR 955011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paul Green. On holomorphic graded manifolds . Proc. Amer. Math. Soc. 85 (1982) 587-590. MR 660609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Eric Bedford and Tatsuo Suwa. Eigenvalues of Hopf manifolds . Proc. Amer. Math. Soc. 60 (1976) 259-264. MR 0418172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert E. Greene and Harsh Pittie. Characterizations of the complex projective plane by curvature . Proc. Amer. Math. Soc. 49 (1975) 131-134. MR 0387650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1